Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Variable aléatoria")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6320

  • Page / 253
Export

Selection :

  • and

A note on exchangeability of random variablesDEAN, A. M; WOLFE, D. A.Statistica neerlandica. 1990, Vol 44, Num 1, pp 23-27, issn 0039-0402, 5 p.Article

A lower bound on the expected length of one-to-one codesALON, N; ORLITSKY, A.IEEE transactions on information theory. 1994, Vol 40, Num 5, pp 1670-1672, issn 0018-9448Article

On the impossibility of events of zero probabilityZAMAN, A.Theory and decision. 1987, Vol 23, Num 2, pp 157-159, issn 0040-5833Article

Forcing with random variables and proof complexityKRAJICEK, Jan.Lecture notes in computer science. 2006, pp 277-278, issn 0302-9743, isbn 3-540-35466-2, 1Vol, 2 p.Conference Paper

Random sets without separabilityROSS, D.Annals of probability. 1986, Vol 14, Num 3, pp 1064-1069, issn 0091-1798Article

A strange pigeon-hole principleKOMLOS, J.Order (Dordrecht). 1990, Vol 7, Num 2, pp 107-113, issn 0167-8094, 7 p.Article

On some inequalities in probability theoryTOLLIS, T; URBANIK, K.Bulletin of the Polish academy of sciences. Mathematics. 1985, Vol 33, Num 11-12, pp 669-676Article

On the Set of Limit Points of Normed Sums of Geometrically Weighted I.I.D. Unbounded Random VariablesDELI LI; YONGCHENG QI; ROSALSKY, Andrew et al.Stochastic analysis and applications. 2010, Vol 28, Num 5, pp 862-883, issn 0736-2994, 22 p.Article

Equidistributed random variables in Lp,qCAROTHERS, N. L; DILWORTH, S. J.Journal of functional analysis. 1989, Vol 84, Num 1, pp 146-159, issn 0022-1236Article

Hypercontraction principle and random multilinear formsKRAKOWIAK, W; SZULGA, J.Probability theory and related fields. 1988, Vol 77, Num 3, pp 325-342, issn 0178-8051Article

A note on nonaxiomatizability of independence relations generated by certain probabilistic structuresKRAMOSIL, I.Kybernetika. 1988, Vol 24, Num 6, pp 439-446, issn 0023-5954Article

Approximation von Gaussschen Zufallselementen = Approximation d'éléments aléatoires gaussiens = Approximation of gaussian random elementsRICHTER, M.Wissenschaftliche Zeitschrift der Technischen Hochschule Karl-Marx-Stadt. 1986, Vol 28, Num 2, pp 188-195, issn 0372-7610Article

Characterizing the distributions of the random variables X1, X2, X3 by the distribution of (X1-X3, X2-X3)SASVARI, Z.Probability theory and related fields. 1986, Vol 73, Num 1, pp 43-49, issn 0178-8051Article

A note on the Bonferronís inequalitiesMARGARITESCU, E.Biometrical journal. 1986, Vol 28, Num 8, pp 937-943, issn 0323-3847Article

Approximation of the distribution function of sums of a random number of random variablesKRAJKA, A; RYCHLIK, Z; URBANIK, K et al.Bulletin of the Polish Academy of Sciences. Mathematics. 1986, Vol 34, Num 9-10, pp 625-634, issn 0239-7269Article

Entropy estimates of small data setsBONACHELA, Juan A; HINRICHSEN, Haye; MUNOZ, Miguel A et al.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 20, issn 1751-8113, 202001.1-202001.9Article

Gradient networksTOROCZKAI, Zoltan; KOZMA, Balazs; BASSLER, Kevin E et al.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 15, issn 1751-8113, 155103.1-155103.13Article

Statistical properties of chaotic sequences generated by jacobian elliptic chebyshev rational mapsKOHDA, Tohru.IEEE International Symposium on Circuits and Systems. 2004, pp 648-651, isbn 0-7803-8251-X, 4 p.Conference Paper

A generalization of Poisson convergence to Gibbs convergence with applications to statistical mechanicsCHAYES, L; KLEIN, D.Helvetica Physica Acta. 1994, Vol 67, Num 1, pp 30-42, issn 0018-0238Article

Répartition des transformations d'un ensemble fini suivant plusieurs paramètres descriptifsLaïche, Rebiha; Kreweras, Germain.1987, 70 p.Thesis

Jumping SDEs: absolute continuity using monotonicityFOURNIER, Nicolas.Stochastic processes and their applications. 2002, Vol 98, Num 2, pp 317-330, issn 0304-4149Article

A hierarchical phase space generator for QCD antenna structuresVAN HAMEREN, A; PAPADOPOULOS, C. G.The European physical journal. C, Particles and fields. 2002, Vol 25, Num 4, pp 563-574, 12 p.Article

Confidence intervals with more power to determine the sign : Two ends constrain the meansBENJAMINI, Y; HOCHBERG, Y; STARK, P. B et al.Journal of the American Statistical Association. 1998, Vol 93, Num 441, pp 309-317, issn 0162-1459Article

The construction of infinite collections of random variables with linear regressionsKINGMAN, J. F. C.Advances in applied probability. 1986, pp 73-85, issn 0001-8678, no spécArticle

The meaning of kurtosis: Darlington reexaminedMOORS, J. J. A.The American statistician. 1986, Vol 40, Num 4, pp 283-284, issn 0003-1305Article

  • Page / 253